MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 2; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 2; HIP CEMENTLESS STEM
Model Number 01.13.102R
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 06/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 june 2020: lot 185945: (b)(4) items manufactured and released on 12-dec-2018.Expiration date: 2023-11-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting a leg length discrepancy that was caused by a subsided stem.The surgeon revised the stem, head and liner 7 months after primary.The surgery was completed successfully.

Brand Name
STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 2
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10229609
Report Number3005180920-2020-00379
Device Sequence Number18975980
Product Code LZO
UDI-Device Identifier07630030803185
UDI-Public07630030803185
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/25/2023
Device Model Number01.13.102R
Device Catalogue Number01.13.102R
Device Lot Number185945
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2020
Initial Report FDA Received Date07/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR